# SDR ABXA20240129618

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,351 hours, 45,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, B

## Discrepancy

SELECTED GEAR DOWN AND RIGHT LANDING GEAR INDICATION DOES NOT SHOW DOWN AND LOCKED. NO EICAS MESSAGE DISPLAYED. DECLARED AN EMERGENCY. LANDED SAFELY. TAXIED CLEAR OF RUNWAY INSTALLED GEAR PINS AND TOWED TO GATE.MAINTENANCE GROUNDED AC AND TROUBLESHOT FINDING RIGHT LANDING GEAR INDICATION LIGHT INOP. REMOVED AND REPLACED RIGHT LANDING GEAR INDICATION BULBS IAW B767 AMM 33-16-02. OPS CHECK GOOD. MLG INDICATIONS GOOD. INSPECTED MLG I AW B767 AMM 32-11-01. NO DEFECT NOTED AC RETURENED TO SERVICE.
